# SDR HAIHEEA9905

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 206011819109
- Condition: Mis Mfg
- Location: T/R
- Part time: 513 hours
- Component: 206011810141
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE POSITION OF THE FLAPPING RELIEF ARE MISMACHINED IN CENTER BORE OF YOKE.  THE RELIEF ARE 90 DEGREES OFF FROM PROPER POSITION.  (MISMANUFACTURED)
